# SDR CALA2025110610964

- Difficulty date: November 3, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 78,790 hours, 35,005 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C222988
- Condition: Missing
- Location: Zone 600
- Part time: 5,264 hours, 2,766 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS FUEL CAP IS MISSING FROM AIRCRAFT.  INSTALLED A NEW FUEL CAP IAW AMM 28-25-41.
